# SDR QXEA200700574

- Difficulty date: March 27, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT WING INBOARD FLAP ACCESS PANEL 584EB IS CHAFED ON OUTER SURFACE BY ACTUATOR CUTOUT.  REPAIRED IAW SRM 57-52-01, 51-21-11, AND 51-25-06.
